Posted by CarlD (220.127.116.11) on September 02, 2000 at 01:45:26:
In Reply to: Tough Cycle posted by Danny on September 02, 2000 at 01:11:37:
I have been a CHead for 13 years now, and the last 2 1/2 I've been chronic. You might want to try some of the other abortives/prophylaxis treatments. Trust me, I was on Hydrocodone for almost 6 months; eased the CH a little, but wiped out the shadowing (pressure in temple/eye). However, a "Painkiller" is just that, and if anything else is going wrong in your body, the PK will mask it. When I got off of the Hydrocodone, I discovered I had a MASSIVE kidney infection that took almost two months to get rid of. Not to mention, there is a risk of not just mental, but physical dependence and addiction as well. Try some other treatments, if you haven't already - then go back and start over when you finally run out of options.
Good luck, and welcome,
Post a Followup